|is this common?
Jul 4, 2005
my son (24) has been hiv+ for 4 yrs. and for the last month he has been running a low grade fevers of 99.5-100.5
thanks for your reply!
Response from Dr. Wohl
Low grade temp elevations are not uncommon among people with HIV. These increases in temp may resolve now that he is on HIV therapy. I would not be too concerned at this point. If his temp increases, becomes bothersome or are associated with other signs of worsening illness (such as weight loss), I'd consider a fuller evaluation.
Truvada: timing, food and storage FOLLOW-UP
New to HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.